Archive for Rational Mechanics and Analysis

, Volume 186, Issue 1, pp 109–132

An Application of the Modular Function in Nonlocal Variational Problems

Authors

  • Xinfu Chen
    • Department of MathematicsUniversity of Pittsburgh
    • Graduate School of Mathematical SciencesUniversity of Tokyo
    • Graduate School of Natural Science and TechnologyOkayama University
Article

DOI: 10.1007/s00205-007-0050-z

Cite this article as:
Chen, X. & Oshita, Y. Arch Rational Mech Anal (2007) 186: 109. doi:10.1007/s00205-007-0050-z

Abstract

Using the modular function and its invariance under the action of a modular group and an heuristic reduction of a mathematical model, we present a mathematical account of a hexagonal pattern selection observed in di-block copolymer melts.

Copyright information

© Springer-Verlag 2007